Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 301, NWS North Platte, NE

July 20, 2009Chase County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 20, 2009, 4:58 PM MDT for Chase County, Nebraska. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2009, 4:58 PM MDT (22:58 UTC)
Expired
Jul 20, 2009, 5:23 PM MDT
In force
25 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Chase County, NE

The radar

The Goodland radar (KGLD), 120 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 5:05 PM MDTHAIL 2.755 Sw Imperial, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 2:25 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2009-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 757 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2009-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
757 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
1370 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 202258
SVRLBF
NEC029-202345-
/O.NEW.KLBF.SV.W.0301.090720T2258Z-090720T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
458 PM MDT MON JUL 20 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHASE COUNTY IN SOUTHWEST NEBRASKA...
  THIS INCLUDES THE CITY OF IMPERIAL...

* UNTIL 545 PM MDT

* AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CHAMPION...OR NEAR IMPERIAL...AND MOVING SOUTH AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHAMPION BY 505 PM MDT...
  7 MILES WEST OF ENDERS RESERVOIR STATE RECREATION AREA AND 8 MILES
  WEST OF ENDERS BY 515 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR WESTERN NEBRASKA.

&&

LAT...LON 4034 10179 4058 10186 4063 10164 4034 10141
TIME...MOT...LOC 2258Z 343DEG 27KT 4052 10171

$$

TLK
2 follow-up statements
000 
WWUS53 KLBF 202316
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
516 PM MDT MON JUL 20 2009

NEC029-202345-
/O.CON.KLBF.SV.W.0301.000000T0000Z-090720T2345Z/
CHASE NE-
516 PM MDT MON JUL 20 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTH CENTRAL CHASE COUNTY...

AT 514 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTH OF CHAMPION...OR 10 MILES SOUTH OF IMPERIAL...
MOVING SOUTH AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL SOUTH CENTRAL CHASE COUNTY AT 545 PM MDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HAIL UP TO BASEBALL SIZE IN DIAMETER HAS BEEN REPORTED 5 MILES 
SOUTHWEST OF IMPERIAL WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR WESTERN NEBRASKA.

&&

LAT...LON 4045 10181 4053 10157 4034 10141 4034 10179
TIME...MOT...LOC 2315Z 344DEG 29KT 4037 10167

$$

TLK
000 
WWUS53 KLBF 202323
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM MDT MON JUL 20 2009

NEC029-202333-
/O.CAN.KLBF.SV.W.0301.000000T0000Z-090720T2345Z/
CHASE NE-
523 PM MDT MON JUL 20 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHASE COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED SOUTH CENTRAL 
CHASE COUNTY WITH THE SEVERE THUNDERSTORM WARNING CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR WESTERN NEBRASKA.

LAT...LON 4045 10181 4053 10157 4034 10141 4034 10179
TIME...MOT...LOC 2323Z 344DEG 29KT 4031 10165

$$

TLK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 2:25 PM MDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jul 20, 2:25 PM MDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
325 PM CDT MON JUL 20 2009

.SYNOPSIS...
UPPER LOW OVER SOUTH CENTRAL CANADA...DEEP TROUGH THROUGH THE
GREAT LAKES AND H5 RIDGE OVER THE WESTERN CONUS. AT THE SURFACE
WEAK COLD FRONT THROUGH THE NORTHERN PLAINS. WEAK SURFACE LOW OVER
EASTERN COLORADO WITH INVERTED TROUGH THROUGH WESTERN NEBRASKA.

&&

.DISCUSSION...
MODELS IN GOOD AGREEMENT THROUGH THURSDAY ACROSS THE CENTRAL
PLAINS.  BY FRIDAY SOME DIFFERENCES ENTER INTO THE FORECAST
INVOLVING THE STRENGTH OF THE WESTERN RIDGE.  GFS MAINTANAINS A
RIDGE ACROSS THE ROCKIES EXTENDING INTO BRITISH COLUMBIA AND
BRINGING NORTH NORTHWEST FLOW OVER NEBRASKA.  THE EUROPEAN DAMPENS
THE RIDGE AND BRINGS MORE WESTERLY FLOW.  THIS DIFFERENCE IS DUE TO
THE DIFFERENT HANDLING OVER THE GREAT LAKES.  THE GFS DEVELOPS A
CLOSED LOW OVER THE LAKES AND ROTATES IT DEEP INTO THE UPPER
MISSISSIPPI RIVER VALLEY AND THEN BACK OVER LAKE MICHIGAN. GFS
ENSEMBLE RUNS SHOW THE OPERATIONAL RUN WITH THE WANDERING CLOSED LOW
TO BE AN OUTLIER.  HOWEVER AM NOT CONFIDENT IN THIS EUROPEAN
SOLUTION OF A BROAD FLAT WESTERN RIDGE AND NONE OF THE GFS ENSEMBLES
SHOW THE RIDGE FLATTENING.  SO WILL TRY TO HOLD ON TO THE STATUS QUO
IN THE FORECAST AND SEE WHAT LATER MODEL RUNS BRING.  AM INCLINED TO
LEAN NEW DAY SEVEN IN THE DIRECTION OF DAY 6 AND ASSUME THE WESTERN
RIDGE REMAINS IN PLACE UTILIZING A PERSISTANCE TYPE FORECAST
MODEL...UNTIL I SEE GREATER MODEL CONSISTENCY.

TONIGHT TDS IN THE 60S AND POOLED ALONG FRONTAL BOUNDARY. SB
CAPES IN THE 1500-2000 J/KG RANGE. MODERATELY UNSTABLE WITH
ISOLATED ONGOING PRECIPITATION. AS THE FRONT BEGINS IS SOUTHWARD
PUSH EXPECT STORMS TO FIRE WITH INCREASING COVERAGE AND SOME
STORMS COULD BECOME SEVERE.

.TUESDAY AND WEDNESDAY...THE FRONT PASSES OUT OF THE STATE HOWEVER SURFACE
HIGH PRESSURE SLIDES QUICKLY SOUTH AND ALL MODELS SHOWING RESULTANT
UPSLOPE FLOW BRINGING THUNDERSTORMS BACK INTO THE SOUTHWEST BY 12Z
WEDNESDAY. POPS ALREADY IN THE GRIDS AND LEFT BUT THE TRAJECTORY OF
THE HIGH SEEMS TO BE SUCH THAT ANY UPSLOPE SHOULD BE JUST OUTSIDE OF
OUR CWA.

.THURSDAY AND FRIDAY...A FRONTAL BOUNDARY CROSSES THE AREA AND THIS
SHOULD PROVIDE A FOCUS FOR THUNDERSTORM ACTIVITY WHICH WILL BE THE
FOCUS.

.IN THE EXTENDED...THE WEEKEND AND EARLY NEXT WEEK SHOW THE
POTENTIAL FOR WARMER TEMPERATURES IF THE EUROPEAN IS FOLLOWED.  WE
MAY SEE A RETURN TO THE 90S.

&&

.AVIATION...
FRONT HAS PUSHED THROUGH KVTN BUT POST FRONTAL TRW OVER THE
DAKOTAS PUSHING SOUTHEAST HAVE INCLUDED TEMPO GROUPS FOR KVTN
THROUGH EARLY EVENING WITH MVFR CONDITIONS VISIBILITIES. KLBF
LOOKS MORE UNCERTAIN FOR THUNDERSTORMS HAVE LEFT OUT OF THE TAF
THIS EVENING. STRATUS SIGNATURE SEEN AT KLBF FOR EARLY MORNING
POST FRONTAL WILL TAKE A CLOSER LOOK AT TAF ISSUANCE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL
11 PM CDT /10 PM MDT/ THIS EVENING FOR
NEZ004-005-022>027-035>038-056>059-069>071-094.

&&

SHORT TERM/EXTENDED...POWER/HIRSCH
AVIATION...KECK
Hazardous weather outlook, Jul 20, 2:55 PM MDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 PM CDT MON JUL 20 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-212100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
355 PM CDT MON JUL 20 2009 /255 PM MDT MON JUL 20 2009/

...SEVERE THUNDERSTORM WATCH TONIGHT FOR WESTERN AND PORTIONS OF
NORTH CENTRAL NEBRASKA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A WEAK COLD FRONT WILL MOVE TO THE SOUTH OVER WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT. THUNDERSTORMS THAT DEVELOP ALONG THE
FRONT WILL BECOME SEVERE WITH LARGE HAIL AND DAMAGING THUNDERSTORM
WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WEDNESDAY THROUGH FRIDAY...HEAT...MOISTURE AND INSTABILITY WILL
RETURN. A STATIONARY FRONT WILL BE LOCATED SOMEWHERE ACROSS THE
CENTRAL PLAINS. THE FRONT AND ANY DISTURBANCE WHICH CROSSES THE
CENTRAL PLAINS COULD BE SUFFICIENT FOR THUNDERSTORM DEVELOPMENT.
WINDS ALOFT WILL CONTINUE TO BE STRONG SUPPORTIVE OF ISOLATED
SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL OR WIND DAMAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

POWER

In the hours before

Local storm report, Jul 20, 4:16 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
516 PM CDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             GRANT                   40.84N 101.73W
07/20/2009  E1.00 INCH       PERKINS            NE   PUBLIC

&&

CARMEL
Local storm report, Jul 20, 4:18 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
518 PM CDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             11 NW GRANT             40.96N 101.88W
07/20/2009  M0.88 INCH       PERKINS            NE   PUBLIC

&&

CARMEL
Local storm report, Jul 20, 4:30 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
530 PM CDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND GST     BIG SPRINGS             41.06N 102.07W
07/20/2009  M64 MPH          DEUEL              NE   CO-OP OBSERVER

            COOP OBSERVER MEASURED WIND GUST ON DAVIS AUTOMATED
            WEATHER STATION.

&&

CARMEL
Local storm report, Jul 20, 4:44 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
544 PM CDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             6 NE ASHBY              42.09N 101.85W
07/20/2009  M1.00 INCH       CHERRY             NE   PUBLIC

0302 PM     HAIL             5 NNE ASHBY             42.09N 101.90W
07/20/2009  M1.00 INCH       CHERRY             NE   PUBLIC

0340 PM     HAIL             MERRIMAN                42.92N 101.70W
07/20/2009  M1.00 INCH       CHERRY             NE   FIRE DEPT/RESCUE

            1 INCH DIAMETER HAIL OCCURRING AT TIME OF REPORT...ALONG
            WITH ESTIMATED 50 TO 60 MPH WINDS AND HEAVY RAINFALL.

0352 PM     HAIL             28 S VALENTINE          42.47N 100.55W
07/20/2009  E0.25 INCH       CHERRY             NE   PUBLIC

0407 PM     HAIL             10 W ARTHUR             41.57N 101.89W
07/20/2009  M1.25 INCH       ARTHUR             NE   PUBLIC

            50 CENT PIECE HAIL FALLING ALONG WITH VERY HEAVY RAIN.

0417 PM     HAIL             10 SW ARTHUR            41.47N 101.83W
07/20/2009  M1.75 INCH       ARTHUR             NE   PUBLIC

0420 PM     HAIL             16 S MERRIMAN           42.69N 101.70W
07/20/2009  E1.00 INCH       CHERRY             NE   PUBLIC

            VERY HEAVY RAIN WITH SOME STANDING WATER ON ROADS.

0423 PM     HAIL             29 S VALENTINE          42.45N 100.55W
07/20/2009  M1.25 INCH       CHERRY             NE   PUBLIC

            HEAVY RAIN REPORTED AT TIME OF HAIL REPORT.

0445 PM     HAIL             8 NW LEMOYNE            41.37N 101.91W
07/20/2009  M2.00 INCH       KEITH              NE   PUBLIC

0450 PM     HAIL             2 NNW LEMOYNE           41.31N 101.81W
07/20/2009  E1.75 INCH       KEITH              NE   PUBLIC

            HAIL UP TO GOLFBALL SIZE WITH 60 MPH WINDS

0455 PM     HAIL             5 W LEMOYNE             41.29N 101.90W
07/20/2009  E1.75 INCH       KEITH              NE   PUBLIC

            STRONG WINDS ALSO OCCURRING AT TIME OF REPORT BUT SPEED
            UNKNOWN.

0457 PM     HAIL             2 E LEMOYNE             41.29N 101.76W
07/20/2009  E1.00 INCH       KEITH              NE   PUBLIC

0507 PM     HAIL             11 NW GRANT             40.96N 101.88W
07/20/2009  M0.88 INCH       PERKINS            NE   PUBLIC

0509 PM     TSTM WND GST     BIG SPRINGS             41.06N 102.07W
07/20/2009  M64.00 MPH       DEUEL              NE   CO-OP OBSERVER

            COOP OBSERVER MEASURED WIND GUST ON DAVIS AUTOMATED
            WEATHER STATION.

0515 PM     HAIL             GRANT                   40.84N 101.73W
07/20/2009  E1.00 INCH       PERKINS            NE   PUBLIC

&&

CARMEL
Local storm report, Jul 20, 4:50 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
550 PM CDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             7 SW BRANDON            40.73N 102.03W
07/20/2009  E1.75 INCH       PERKINS            NE   PUBLIC

            PUBLIC REPORT OF GOLF BALL SIZED HAIL OCCURRING IN
            VENANGO.

&&

CARMEL
Local storm report, Jul 20, 4:54 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
554 PM CDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             5 SW BRANDON            40.75N 102.00W
07/20/2009  M1.00 INCH       PERKINS            NE   FIRE DEPT/RESCUE

            TRAINED FIRE DEPARTMENT SPOTTER REPORTED AN ESTIMATED 50
            MPH WINDS OCCURRING WITH THE HAIL...AT A LOCATION 2 MILES
            SOUTHEAST OF VENANGO.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:13 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson47 min
Jul 20, 1:52 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan53 min
Jul 20, 2:22 PM MDTSevere Thunderstorm WarningLBFCherry53 min
Jul 20, 2:26 PM MDTSevere Thunderstorm WarningLBFArthur, Grant49 min
Jul 20, 2:55 PM MDTSevere Thunderstorm WarningLBFCherry50 min
Jul 20, 3:02 PM MDTSevere Thunderstorm WarningLBFCherry43 min
Jul 20, 3:04 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith41 min
Jul 20, 3:39 PM MDTSevere Thunderstorm WarningLBFCherry51 min
Jul 20, 3:39 PM MDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith36 min
Jul 20, 4:03 PM MDTSevere Thunderstorm WarningLBFChase, Keith, Perkins42 min
Jul 20, 4:08 PM MDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins22 min
Jul 20, 4:24 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker36 min
Jul 20, 4:31 PM MDTTornado WarningLBFChase, Perkins29 min
Jul 20, 4:36 PM MDTSevere Thunderstorm WarningLBFChase, Keith, Perkins24 min
Jul 20, 4:54 PM MDTSevere Thunderstorm WarningLBFChase, Perkins38 min
Jul 20, 5:32 PM MDTSevere Thunderstorm WarningLBFArthur, Garden28 min
Jul 20, 5:54 PM MDTSevere Thunderstorm WarningLBFArthur36 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.